# SDR DXTA200802933

- Difficulty date: March 12, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,086 hours, 5,551 cycles
- Engine: Pwa PW545A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: H3902
- Condition: Inoperative
- Location: Mlg
- Part time: 1,551 hours, 1,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION RED UNLOCK LIGHT STAYED ILLUMINATED, FOLLOWED BY STAB MISCOMPARE AND HYD PRESS CAUTION LIGHTS.  WITH GEAR EXTENDED UNLOCK LIGHT WENT OUT.  WHILE COMPLETING HYD PRESS CHECKLIST (GEAR RETRACTED), A LOUD THUNK WAS HEARD IN THE L WING ROOT AREA WHEN THE HYD CONTROL CB WAS PULLED.  CB WAS RESET, GEAR WAS EXTENDED.  THERE WERE NO UNUSUAL BUFFET OR FLIGHT CHARACTERISTICS DURING THE FLIGHT. REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW MM 32-30-01.  ALSO REMOVED AND REPLACED LANDING GEAR PCB IAW MM 24-51-02.  C/W LANDING GEAR FUNCTIONAL CHECKS IAW MM 32-01-00.  OPERATIONAL CHECKS GOOD.
